Back

APSDA

| AVATAR

Clender 05 Aug 2022 | Friday-07 Aug 2022 | Sunday

AVATAR | APSDA Vascular Access Conference

Clender 05 Aug 2022 | Friday 8:00AM - 8:00PM

8:00AM - 8:28AM
profile
On Spot Registrations
8:28AM - 8:30AM
Saraswati Vandna
8:30AM - 8:45AM
profile
Code of Medical Ethics
Speaker : Dr. Narinder Pal Singh
ChairPerson : Dr. Sham Sunder , Dr. RS Ahlawat
8:50AM - 9:00AM
profile
Welcome and Presidential Address
Speaker : Dr. Takashi Sato
9:05AM - 9:40AM
profile
profile
profile
AVATAR Symposium
Topic :Chronic Kidney Disease Magnitude - South & South East Asia
Speaker : Dr. Manisha Sahay ( 9 Minutes )
Topic :Vascular Access Status - South & South East Asia
Speaker : Dr. Raja Ramchandran ( 9 Minutes )
Topic :Impact of State Economy - CKD care Deliveries
Speaker : Dr. Suceena Alexendar ( 9 Minutes )
ChairPerson : Dr. NALIN VILOCHAN YADAV , Dr. Pratik Tripathi , Dr. Mohit Khirbat , Dr. R M Hemanath
9:45AM - 10:00AM
Impact of AVATAR Foundation
Speaker : Dr. Gaurav Sagar ( 15 Minutes )
ChairPerson : Dr. Vivekanand Jha , Dr. Tushar Vachharajani , Dr. Sanjiv Jasuja , Dr. Anupam Bahl
10:05AM - 10:25AM
profile
Save & Salvage - The Venous Estate
Speaker : Dr. Surendra Shenoy ( 15 Minutes )
ChairPerson : Dr. Nirbhai Kumar , Dr. Karan Saraf , Dr. Alok Kumar Pandey , Dr. Shivendra Singh
10:30AM - 11:00AM
profile
profile
High Flow AV Fistula
Topic :Cardiac Remodeling after AVF
Speaker : Dr. Ramon Roca Tey ( 12 Minutes )
Topic :Importance of Steal Recognition & Treatment
Speaker : Dr. Johannes Tordoir ( 12 Minutes )
ChairPerson : Dr. David Voss , Dr. Samir Tawakley , Dr. G K Mukhiya , Dr. Sankaran Sundar
11:00AM - 8:00PM
11:05AM - 11:25AM
profile
Needle Related Complications of Dialysis Access
Speaker : Dr. Tushar Vachharajani ( 15 Minutes )
ChairPerson : Dr. B S Solanki , Dr. Pankaj Shah , Dr. Sandeep Mandal , Dr. Nabin Basnet
11:30AM - 11:50AM
profile
Impact of Preoperative Flow Predictions on Hemodialysis AVF Maturation
Speaker : Dr. Surendra Shenoy ( 15 Minutes )
ChairPerson : Dr. Yaeni Kim , Dr. Satyanand Sarthi , Dr. Arul Rajagopalan R , Dr. Tan Ru Yu
11:55AM - 12:20PM
profile
Prof. K S Chugh Oration
Topic :Endovascular Salvage of Thrombosed AVF/AVG-Tips and Tricks
Speaker : Dr. Yong Soo Kim ( 20 Minutes )
ChairPerson : Dr. D S Rana , Dr. Vijay Kher , Dr. A K Bhalla , Dr. Vivekanand Jha
profile
12:30PM - 12:45PM
profile
Evaluation and surgical management of Central Venous Stenosis
Speaker : Dr. Surendra Shenoy ( 15 Minutes )
ChairPerson : Dr. Pankaj Shah , Dr. Archana Bhadauria , Dr. Reetesh Sharma , Dr. Debarun Choudhury
12:50PM - 1:10PM
profile
Frailty & Dialysis Vascular Access Outcomes (Recorded)
Speaker : Dr. Chia Ter Chao ( 20 Minutes )
ChairPerson : Dr. Ashwini Goel , Dr. Nalaka Herath , Dr. Hemant Gupta , Dr. JAGJEET SINGH
1:15PM - 2:00PM
profile
Lunch
2:00PM - 2:25PM
Transradial Intervention in Access
Speaker : Dr. Tan Ru Yu ( 20 Minutes )
ChairPerson : Dr. Ashwani Gupta , Dr. Kailash Nath Singh , Dr. Jaidev Kumar , Dr. A K Sharma
2:30PM - 3:30PM
profile
profile
profile
Role of Drug Coated Balloon Angioplasty
Topic :Central Vein Stenosis, Paclitaxel Coated Balloon Angioplasty
Speaker : Dr. Chong Tze Tec ( 15 Minutes )
Topic :Previous Experienced in Chameleon Balloon
Speaker : Dr. Tan Chieh Suai ( 15 Minutes )
Topic :Role of stent graft and high pressure ballon in AVF restoration
Speaker : Dr. Pradeep Burli ( 10 Minutes )
ChairPerson : Dr. Kamalkar Tripathi , Dr. Varun Verma , Dr. Mudit Gupta , Dr. Balasubramaniam Jeyaraj
3:35PM - 3:55PM
profile
Surgical Techniques for Management of High Flow Fistula
Speaker : Dr. Surendra Shenoy
ChairPerson : Dr. Chacko Varghese , Dr. K Sampath Kumar , Dr. Nagesh Aghor , Dr. Hira Singh Bhandari
4:00PM - 4:30PM
profile
Tea Break
5:30PM - 7:30PM
profile
Inauguration Events - Welcome & Invitation of Dignitaries on Dias by Dr. Sampath Kumar
Dr. D.S. Rana 
Dr. S.C. Tiwari 
Dr. R.K. Sharma 
Dr. Vivekanand Jha 
Dr. Sree Bhushan Raju 
Dr. A. K. Bhalla 
Dr. S Jasuja 

Saraswati Vandana & Lamp Lighting         ( 5 Minutes )
All on podium to Join
5:30PM - 7:30PM
Felicitation of Teachers
Guru Dronacharya Awards             ( 15 Minutes)
Word of Wisdom
Dr. S.C. Tiwari (President, ISHD)
Dr. R.K. Sharma (President, PDSI)
Dr. Vivekanand Jha (Co-Chairman, AVATAR)
Dr. A.K. Bhalla (Organiser, NSW2022)
Dr. Sree Bhushan Raju (Secratory)


Word of Wisdom by Chief Guest        ( 15 Minutes )
5:30PM - 7:30PM
Word of Wisdom by Guest of Honour
Dr. D.S. Rana                                             ( 5 Minutes )

Vote of Thanks 
Dr. K Sampath Kumar                                ( 5 Minutes )

06:30 PM Onwards
Refreshment Sufi Music & Dinner

APSDA

| AVATAR

Clender 05 Aug 2022 | Friday - 07 Aug 2022 | Sunday

AVATAR | APSDA Vascular Access Conference

Clender 06 Aug 2022 | Saturday 8:00AM - 8:00PM

8:00AM - 8:28AM
profile
On Spot Registrations
8:28AM - 8:30AM
Saraswati Vandna
8:30AM - 9:00AM
profile
Catheter Conundrum: Non-infectious Complications of TCC from Tip to Hub
Speaker : Dr. Hemant Mehta ( 20 Minutes )
ChairPerson : Dr. Pankaj Shah , Dr. Anupam Roy , Dr. Jai Kriplani , Dr. Payal Jain
9:05AM - 9:25AM
Vascular Access Care - Individual's Game or Team Approach
Speaker : Dr. Tushar Vachharajani ( 20 Minutes )
ChairPerson : Dr. Chong Tze Tec , Dr. Pradeep Chattree , Dr. Mayank Jain , Dr. Sreejith Paraweswaran
9:25AM - 8:00PM
9:30AM - 9:50AM
profile
What is the Science Behind AV Fistula Failure?
Speaker : Dr. Maurizio Gallieni ( 20 Minutes )
ChairPerson : Dr. Vivekanand Jha , Dr. Pramod Mittal , Dr. T Dhinakaran , Dr. Kalpan Kumari Shrestha
9:55AM - 10:10AM
profile
Surveillance of Vascular Access | Importance & Impact
Speaker : Dr. Lalathaksha Kumbar ( 15 Minutes )
ChairPerson : Dr. Sham Sunder , Dr. Rasika Sirsat , Dr. Anil Bhatt , Dr. Ajit Kumar Singh
10:15AM - 10:35AM
profile
Endovascular AVF - Ellypsis
Speaker : Dr. Alexandra Mallios ( 20 Minutes )
ChairPerson : Dr. A K Bhalla , Dr. Aadil Beigh , Dr. Bikram Bir Bajracharya , Dr. Manoj Arora
10:40AM - 11:05AM
profile
profile
Symposium
Topic :Role of TEG in a Coagulopathic Patient Needing Central Venous Access
Speaker : Dr. Tushar Vachharajani ( 10 Minutes )
Topic :Bedside Tunneled Dialysis Catheter Placement - When is it Safe?
Speaker : Dr. Tushar Vachharajani ( 15 Minutes )
ChairPerson : Dr. Yong Soo Kim , Dr. Vikas Chandel , Dr. SANTOSH NASHINE , Dr. Swapnil Gajway
11:10AM - 11:30AM
profile
Vascular Access, Surgery and Endovascular Treatment
Speaker : Dr. Kanyu Miyamoto ( 20 Minutes )
ChairPerson : Dr. Pradeep Salgia , Dr. Tan Ra Yu , Dr. Gagandeep Chhabra , Dr. Asif Sadiq Wani
11:35AM - 11:55AM
profile
The difference in indication, implant methods, and maintenance of long-term cuffed catheters in the Asia-Pacific region?
Speaker : Dr. Akira Miyata ( 20 Minutes )
ChairPerson : Dr. Jayanta Basu , Dr. Amit Gupta , Dr. Amit Sharma , Dr. RASHMI DAS
12:00PM - 1:00PM
Practical Aspects of Tunneled Hemodialysis Catheters
Topic :A comparison of Hemodialysis Catheters - Step tip vs symmetric tip.
Speaker : Dr. Srikanth Gundapalli ( 8+2 Minutes )
Topic :An interesting case of Tunneled Catheter Dysfunction
Speaker : Dr. Venkatesh Rajkumar ( 8+2 Minutes )
Topic :CRBSI with permcath- A single centre experience
Speaker : Dr. Geet Bajpai ( 8+2 Minutes )
Topic :Femoral Tunneled Catheter
Speaker : Dr. Neeraj Inamdar ( 8+2 Minutes )
Topic :Sometimes Left could be the right side
Speaker : Dr. Hemant Mehta ( 8+2 Minutes )
ChairPerson : Dr. P P Varma , Dr. Rasika Sirsat , Dr. Ashwani Gupta , Dr. Shashank Gupta
1:00PM - 2:00PM
profile
Lunch
2:00PM - 3:30PM
profile
profile
profile
Oral Presentation |10 Selected Papers
10 Best Abstracts will be presented
Top 3 will get awarded
 
Topic :An Unique technique to gain central venous access in patients with chronic total occlusions- 3 cases
Speaker : Dr. Hemant Mehta
Topic :Series On Experience Of Balloon Fistuloplasty in In A Tertiary Care Hospital In Eastern India
Speaker : Dr. Aniruddha Datta
Topic :Simple and e\u001eective access flow reduction using dilator assisted banding by Nephrologists
Speaker : Dr. Saurabh Nayak
Topic :Trans Radial Approach For Dialysis Access Interventions - A Single Centre Experience
Speaker : Dr. Venkatesh Rajkumar
Topic :Tip shapes are the most important factor in double axial dialysis catheters. We have reported “symmetry type” tip catheter. (examination of best tip position, tip shape, and diameter)
Speaker : Dr. Parikshit Chauhan
Topic :70% Ethanol lock solution is e\u001eective in Catheter Salvage of Biofilm Infected Tunneled Central Venous Catheters.
Speaker : Dr. Sourav sadhukhan
Topic :Outcome of Central Venoplasty in Hemodialysis Patients with Access Failure in a Tertiary Care Centre in Eastern India
Speaker : Dr. VINEET BEHERA
Topic :Catheter Exchange with Elongation of Tunnel (CEET) Procedure – A Novel Technique for Cu\u001e Extrusion Of Tunneled Dialysis Catheter
Speaker : Dr. JUNICHI IIDA
Topic :Outcome of Arteriovenous fistulas created by Nephrologist at a non-tertiary centre
Speaker : Dr. Dwarak Sampath
profile
3:30PM - 3:45PM
Non Peel Away Sheath of Tunneled Catheter Insertion
Speaker : Dr. K Sampath Kumar ( 15 Minutes )
ChairPerson : Dr. David Voss , Dr. Chong Tze Tec , Dr. Rajshekhar Chakraborty , Dr. Dibya Singh Shah
3:45PM - 4:00PM
profile
Ultrasound Mapping and Complimentary Venography: How I Use It for Access Planning
Speaker : Dr. Surendra Shenoy ( 15 Minutes )
ChairPerson : Dr. Tan Cheih Suzi , Dr. Deshraj Gurjar , Dr. KULWANT SINGH , Dr. Karan Saraf
4:00PM - 4:30PM
profile
Tea Break
4:35PM - 4:50PM
profile
Treatment of Wide Neck Pseudoaneurysms with USG Guided Thrombin Injection and Access Balloon Inflation - A Viable Treatment Alternative
Speaker : Dr. Ravul Jindal ( 15 Minutes )
ChairPerson : Dr. Nalaka Herath , Dr. Suceena Alexendar , Dr. Jitendra Rajput , Dr. Radhika Govil
4:55PM - 5:15PM
profile
Vascular Access Individualization Issues in Failed Transplant
Speaker : Dr. Ramon Roca Tey ( 20 Minutes )
ChairPerson : Dr. A K Sharma , Dr. Aditi Pandey , Dr. Niraj Patel , Dr. Kuldeep Singh
5:20PM - 5:50PM
AVF Flow Reduction Session - Experience Sharing
Topic :French Experience
Speaker : Dr. Alexandra Mallios ( 15 Minutes )
Topic :Management of dilated tortous fistula: A novel minimally invasive procedure
Speaker : Dr. Manish Rathi ( 12 Minutes )
ChairPerson : Dr. Dinesh Khullar , Dr. Navneet Saxena , Dr. Aditya Pradhan , Dr. Abhyuday Rana
5:50PM - 6:00PM
Poster & Oral Paper Presentation Award Ceremonay
6:00PM - 7:00PM
profile
General Board Meeting

APSDA

| AVATAR

Clender 05 Aug 2022 | Friday - 07 Aug 2022 | Sunday

AVATAR | APSDA Vascular Access Conference

Clender 07 Aug 2022 | Sunday 8:00AM - 2:00PM

7:55AM - 8:00AM
Saraswati Vandna
8:00AM - 8:30AM
Bedisde for CAPD Catheter Insertion | Implantation & Salvage
Speaker : Dr. Santosh Varughese ( 20 Minutes )
ChairPerson : Dr. Ashwani Goel , Dr. Tushar Warke , Dr. R M Hemanath , Dr. Arul Rajagopalan R
8:35AM - 9:00AM
profile
How the Pandemic Affected the Availability of Vascular Access Services in the Hospital
Speaker : Dr. Takashi Sato ( 20 Minutes )
ChairPerson : Dr. Pankaj Shah , Dr. Amit Yadav , Dr. Badnerkar Nikhil , Dr. Neha Jain
9:05AM - 9:30AM
profile
Proper Documentation for Cannulation or Access Findings - Critical Skill
Speaker : Dr. Lalathaksha Kumbar ( 20 Minutes )
ChairPerson : Dr. Rajshekhar Chakraborty , Dr. Anant Kumar , Dr. Gaurav chhetri , Dr. Nitin Kumar Bajpai
9:40AM - 10:00AM
profile
Factors Associated with Recurrent Cephalic Arch Stenosis & Impact of the Access Flow Reduction on the Patency Rate
Speaker : Dr. Yaeni Kim ( 20 Minutes )
ChairPerson : Dr. Narayan Prasad , Dr. Basanth Kumar H S , Dr. Kuldeep Kumar , Dr. Nabin Basnet
10:05AM - 10:30AM
How I Managed My Unique Access Issues
Case I & Case II 
Topic :Case I & Case II
Speaker : Dr. Aadil Beigh ( 30 Minutes )
ChairPerson : Dr. Aditya Pradhan , Dr. UMESH CHAND ARORA , Dr. Saurabh Sharma , Dr. Hemanth Kumar
10:30AM - 2:00PM
10:35AM - 11:00AM
profile
Buried CAPD Catheter - Should we bury the concept ?
Speaker : Dr. David Voss ( 20 Minutes )
ChairPerson : Dr. Ramon Roca Tey , Dr. Ashwini Gupta , Dr. Preeti Chaudhary , Dr. Mohit Khirbat
11:05AM - 11:35AM
profile
Temporary Catheters - One week time line on weak evidence?
Speaker : Dr. Balasubramaniam Jeyaraj ( 20 Minutes )
ChairPerson : Dr. Vikas Chandel , Dr. Bhanu Mishra , Dr. T Sarvanan , Dr. Raghorte Nilesh Manik
11:40AM - 12:00PM
profile
Infected TCV Catheter Salvage with 70% Ethanol Lock
Speaker : Dr. K Sampath Kumar ( 15 Minutes )
ChairPerson : Dr. Deepak S Ray , Dr. Samir Tawakley , Dr. Yuvraj Gulati , Dr. Jayanta Basu
12:00PM - 12:05PM
profile
Vote of Thanks Followed by Lunch
Dr. Sampath Kumar

Convener/Organisers

  • Dr. K Sampath Kumar
  • Dr. Sanjiv Jasuja
  • Dr. Balasubramaniam Jeyaraj
  • First Come First Serve Basis
  • Does not Include Travel & Stay

For Domestic Delegate

Session Full

For International Delegate

Session Full